# SDR RMXA9520763

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230EM
- Make and model: Bell 230
- Aircraft serial: 23011
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Condition: Defective
- Location: Dc Sys
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW POWER, LONG CHARGE TIME.  REMOVED
